20-675 Multi-Symptom Cold Relief

$17.95

Tamper evident unit dose packets of 2 tablets, each tablet contains 5 mg Phenylephrine HCl (decongestant), 325mg Acetaminophen (pain relief/fever reducer), 200 mg Gualfenesin (expectorant), and 15mg Dextromethorphan HBr (cough suppresant). 125x2/box